Dismiss Notice
Welcome to MiniMins! Be sure to check out our complete listing of diets on the front page including Slimming World, Exante, Weight Watchers, Cambridge Weight Plan, Herbalife, and hundreds more.

Please Help

Discussion in 'Lipotrim Forum' started by muffin75, 12 January 2008 Social URL.

  1. muffin75

    muffin75 Member

    Posts:
    31
    Likes Received:
    6
    Diet:
    Lipotrim
    Sorry to moan but I am nearly at the end of day 10 and I have lost 16lbs, I am happy but the last three days have been terrible I have been taking dizzy spells and felling very faint (time of the month) but that's fading now and tonight I still feel very low, weak and terrible headache. I heard that after a week you were meant to feel great, I feel terrible no energy very lethargic. I am sorry to do this moaning but I feel terrible can someone who has been on this a while or has done LT before please tell me if this is normal? I am drinking plenty of water 2-3 litres per day.
     
  2. Avatar

    MiniMins.com Matched Content

  3. clairejen

    clairejen Lurker

    Posts:
    1,127
    Likes Received:
    37
    Diet:
    SIRTfood
    Sorry to hear it's hitting you so hard. The headache could be caffeine withdrawal maybe, that has those symptoms. I don't know if you're allowed proplus on LT, you'd soon find out then. On the energy front, I never had much in ketosis, all the promised "you'll feel wonderful" didn't work for me. I imagine it is a personal thing, different people react differently. I did CD not LT, but the principles are the same. You do get deeper into ketosis in time and start to feel better.
     
  4. HappyNoodles

    HappyNoodles Gold Member

    Posts:
    1,519
    Likes Received:
    55
    Start Weight:
    19st9lb
    Aw maybe it's extra iron you need? At the time of the month everyone craves a little extra iron, meat etc. why not ask your chemist about tablets or something? Aw you poor thing!

    xx
     
  5. mrs committment

    mrs committment Member

    Posts:
    36
    Likes Received:
    7
    Diet:
    Lipotrim
    poor you. I don't know, only on day 15 myself - it could be PMS. You could contact Lipotim by email, they usually reply back quite quickly just to put your mind at rest.
     
  6. mummydebbie

    mummydebbie Member

    Posts:
    194
    Likes Received:
    11
    Diet:
    lipotrim from 28/5/06/ changed to cambridge on 8/1/07
    hi ya muffin this is the dirct link to the lipotrim site also you can e mail them and phone them i have on a number of occations they are really helpfull
    debbie
    lipotrim web page
     
  7. Daisybank

    Daisybank Hmmmmmm!

    Posts:
    7,943
    Likes Received:
    184
    Diet:
    Lipotrim
    Aw poor thing, not nice to be feeling like that. I get headaches too and I try to drink more water and get outside for some fresh air. Stick with it and it should improve :)
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...